# SDR M3XA2015042802

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N509MT
- Make and model: Bell 407
- Aircraft serial: 54099
- Aircraft time: 1,013 hours
- Engine: Allsn 250C47B
- Engine time: 928 hours, 1,940 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN-ROUTE TO HOSPITAL WITH A PATIENT TRANSFER WHEN THE PILOT ENCOUNTERED AN ENG CHIP LIGHT INDICATION.  PILOT IMMEDIATELY PERFORMED AN UNSCHEDULED LANDING IN A FIELD NEARBY.  PATIENT WAS TRANSFERRED BY AMBULANCE. MECHANIC ARRIVED ON SCENE & PULLED BOTH CHIP DETECTORS TO DISCOVER LARGE CHUNKS OF METAL DEBRIS.  ENG CHANGE IN PROGRESS AT THIS TIME.  THIS ENG WAS INSTALLED ON THIS ACFT AT 443 HOURS TSN IN WHICH WAS PREVIOUSLY REPAIRED FOR METAL IN OIL.  FURTHER INVESTIGATION OF ENG UPON RETURNING TO REPAIR FACILITY.
